Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Stent placed in hear and having pain in chest. Taking insulin and BP medication. Should I be concerned?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
hi my mother is 86 years old. she is in delhi i am in mumbai hnce need your guidance to decide if i need to rush. she has a stent in heart put 10 years back. angiography done 2 years back showed 40% clogging. she is on medication for BP , sugar takes insulin. last week was admitted due to gasteritis. she is nwo complaining of pain in chest in while swallowing anything inclduing water. and uneasiness in head. is it soemthing significant?
Posted Wed, 11 Dec 2013 in Hypertension and Heart Disease
Answered by Dr. Shanthi.E 36 minutes later
Brief Answer: these symptoms alone are not significant Detailed Answer: Hello XXXXXXX I have read your query and understand your concern for your mother. Going by just the symptoms that she is currently experiencing, i.e. pain in chest while swallowing and uneasiness in head, it does not seem like something significant. Please look for other associated symptoms like shortness of breath or difficulty in breathing, excruciating and unbearable chest pain, drowsiness and loss of orientation to space, time. These are tell-tale danger signs. If these are present in your mother, then it is significant. The symptoms your mother is currently experiencing is most likely due to recurring gastritis problem, and probable electrolyte disturbance. Hope this helps you understand the situation better. Regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor